Selection rules for Shubnikov space groups

P.M. van den Broek

    Research output: Contribution to journalArticleAcademicpeer-review

    64 Downloads (Pure)

    Abstract

    The theory of induced PUA representations and selection rules developed in a previous paper is applied to the Shubnikov space groups. In particular we derive for each type of Shubnikov space group an expression which governs the vanishing of matrix elements of irreducible tensor operators.
    Original languageUndefined
    Article number10.1088/0305-4470/11/12/002
    Pages (from-to)2353-2361
    Number of pages9
    JournalJournal of physics A: mathematical and general
    Volume11
    Issue number12
    DOIs
    Publication statusPublished - Dec 1978

    Keywords

    • IR-64075
    • EWI-10054

    Cite this